Semiclassical distribution of eigenvalues for elliptic operators with Hölder continuous coefficients, part i: non-critical case

Tom 99 / 2004

Lech Zieliński Colloquium Mathematicum 99 (2004), 157-174 MSC: Primary 35P20; Secondary 35Q40. DOI: 10.4064/cm99-2-2

Streszczenie

We consider a version of the Weyl formula describing the asymptotic behaviour of the counting function of eigenvalues in the semiclassical approximation for self-adjoint elliptic differential operators under weak regularity hypotheses. Our aim is to treat Hölder continuous coefficients and to investigate the case of critical energy values as well.

Autorzy

  • Lech ZielińskiLMPA, Centre Universitaire de la Mi-Voix
    Université du Littoral
    50, rue F. Buisson, B.P. 699
    62228 Calais Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek